# SDR UALA2011070503332

- Difficulty date: July 4, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 44,218 hours, 17,484 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 523
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST O/B'S OXYGEN MASK MICROPHONE IS INOPERATIVE.  REPLACED O2 MASK AND BOX STOWAGE AT FIRST OFFICER SIDE, TESTS OKAY.  O2 MASK REPLACED PER AMM.  TEST OKAY.
